Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Welts on bottom of feet, itchy, painful, reddish. What may this be?

I get big welts on the bottom of my feet . There is no rhyme or reason to them. sometimes they are itchy. sometimes they hurt. sometimes they are deep redish/purple in color and sometimes you can t see that they are even there but when i walk i can feel them. When I get one it can last for days. Most of the time they appear around the heel area or the ball of my foot . Any suggestions as to what this may be? Thank You, Glenda
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Hi there,
I wish I could see the lesions but it seems like you are suffering from Urticarial Vasculitus which is an inflammatory condition of the small vessels.
I strongly request you to see a dermatologist who will run some blood tests on you and a skin biopsy is I think indicated here to confirm the lesions and to know the inflammatory cells pattern.
There are goo medications available to treat the condition but I think there is no point in discussing them right now as it should be confirmed on biopsy first.
Thanks a lot an all the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor